A functional inequality on the boundary of static manifolds

Kwok Kun Kwong, Pengzi Miao

Research output: Contribution to journalArticle

Abstract

On the boundary of a compact Riemannian manifold (ω,g) whose metric g is static, we establish a functional inequality involving the static potential of (ω,g), the second fundamental form and the mean curvature of the boundary ∂ω respectively.

Original languageEnglish (US)
Pages (from-to)687-696
Number of pages10
JournalAsian Journal of Mathematics
Volume21
Issue number4
DOIs
StatePublished - 2017

    Fingerprint

Keywords

  • Functional inequality
  • Static metrics

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this